TITLE

On the Dynamics of the Recursive Sequence

AUTHOR(S)
Zengın, Saime; Öztürk, İlhan; Bozkurt, Fatma
PUB. DATE
January 2010
SOURCE
Gazi University Journal of Science;Jan2010, Vol. 23 Issue 1, p53
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Our aim in this paper is to investigate the local stability of the positive solutions of the difference equation (This equation cannot be represented in ASCII code value) where the initial conditions y-1, y0 are arbitrary positive real numbers such that yn ≠ 0 for n= -1,0,1,…, , α, β, γ ϵ (0,∞) and α > γ. Furthermore we investigate the periodic nature of the mentioned difference equation.
ACCESSION #
49757336

 

Related Articles

  • Qualitative Properties for a Fourth Order Rational Difference Equation. Elsayed, E. M. // Acta Applicandae Mathematica;May2010, Vol. 110 Issue 2, p589 

    In this paper we deal with some properties of the solutions of the recursive sequence where the initial conditions x−3, x−2, x−1, x0 are arbitrary positive real numbers and a, b, c, d are constants. Also, we give the form of the solution of some special cases of this equation.

  • The Form of The Solution and Dynamics of a Rational Recursive Sequence. Elsayed, E. M.; El-Dessoky, M. M.; Alzahrani, Ebraheem O. // Journal of Computational Analysis & Applications;Sep2014, Vol. 17 Issue 1, p172 

    We discuss in this paper the form of the solutions of the following recursive sequences xn+1 = xn-3xn-4/xn(±1±xn-3xn-4, n = 0, 1, ..., where the initial conditions are arbitrary real numbers. Moreover, we study the dynamics and behavior of the solutions.

  • Form of solutions and periodicity for systems of difference equations. El-Metwally, H.; Elsayed, E. M. // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p852 

    This paper is devoted to get the form of the solutions and the periodic nature of the following systems of rational difference equations xn+1= yn-2/-1-yn-2xn-1yn, Yn+1 = xn-2/±1 ±xn-2yn-1xn with initial conditions.x-2, x-1x0, .y-2, y-1, y0 are real numbers.

  • Behavior of a rational recursive sequences. Mohamed Elsayed, Elsayed M. // Studia Universitatis Babes-Bolyai, Mathematica;2011, Vol. 56 Issue 1, p27 

    We obtain in this paper the solutions of the difference equations xn+1 = xn-7/±1 ± xn-1xn-3xn-5xn-7, n = 0, 1, …, where the initial conditions are arbitrary nonzero real numbers.

  • Dynamics and behavior of a higher order rational difference equation. Elsayed, E. M. // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 4, p1464 

    We study the global result, boundedness, and periodicity of solutions of the difference equation xn+1 = a bxn-1 + cxn-k/dxn-1 + exn-k, n = 0,1,..., where the parameters a, b, c, d, and e are positive real numbers and the initial conditions x -t, x - t+1, . . ., x -1 and x0 are positive real...

  • Solutions and Properties of Some Degenerate Systems of Difference Equations. Alzahrani, E. O.; El-Dessoky, M. M.; Elsayed, E. M.; Yang Kuang // Journal of Computational Analysis & Applications;Jan2015, Vol. 18 Issue 1, p321 

    This paper is devoted to obtain the form of the solution and the qualitative properties of the following systems of a rational difference equations of order two ... with positive initial conditions x-1, x0, y-1 and y0 are nonzero real numbers. If we let un = xnxn-1 and vn = ynyn-1, then these...

  • Dynamics of a rational difference equation. ELABBASY, Elmetwally M.; ELSAYED, Elsayed M. // Chinese Annals of Mathematics;Apr2009, Vol. 30 Issue 2, p187 

    The authors investigate the global behavior of the solutions of the difference equation where the initial conditions x- r, x- r+1, x- r+2, ..., x0 are arbitrary positive real numbers, r = max{ l, k, p, q} is a nonnegative integer and a, b, c are positive constants. Some special cases of this...

  • Dynamics of Recursive Sequence of Order Two.  // Kyungpook Mathematical Journal;Dec2010, Vol. 50 Issue 4, p483 

    No abstract available.

  • Global Behavior and Periodicity of Some Difference Equations. Elsayed, E. M.; El-Metwally, H. // Journal of Computational Analysis & Applications;Aug2015, Vol. 19 Issue 2, p298 

    In this paper we study the boundedness, investigate the global convergence and the periodicity of the solutions to the following recursive sequence xn+1 = axn + bxn-1² + cxn-2xn-3/dxn-1² + exn-2xn-3, n = 0, 1, ..., where the parameters a, b, c, d and e are positive real numbers and the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics